# SDR DXTA2022110773370

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 13,367 hours, 10,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 1950
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: AFTER SHUTDOWN, EXTERIOR LIGHTS CHECK WAA DONE.  BATTERY WAS TURNED OFF BEFORE EMERGENCY LIGHTS  SWITCH WAS TURNED TO OFF AND THE THREE OVERWING EMERGENCY LIGHTS IMMEDIATELY EXTINGUISHED.   THE INTERIOR EMERGENCY  LIGHT BELOW TOILET EXTINGUISHED AS WELL.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD REF M/M 33-50-01.
